Multiple Sclerosis - I have just spent 1 month in hospital and re-hab with my MS relapsing remitting and for my Migraine I was on steroids for my time their, but my question is my face and neck have really swollen for the very first time. I have never swelled like this for the 17 yrs with the MS and was wondering if any of you know how long I might look like this totally different looking person
Steroids are notorious for swelling the face. It's hard to say how long it will take for it to fade as you are off the steroids. Every one is different.
my daughters face stayed chubby for about 4 weeks after getting off the prednisone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Mar 2017 • 4 answers
Updated 24 Jul 2013 • 5 answers
Updated 15 May 2014 • 4 answers
Updated 27 Feb 2015 • 1 answer
I was in the hospital on high doses of IV steroids. I am out now on 60 mg of prednisone - taper has?
Updated 7 Jun 2015 • 1 answer